Items where Author is "Rajanna, K. R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Bhargava, S. and Vasuki, K. R. and Rajanna, K. R. (2015) On some Ramanujan identities for the ratios of Eta-functions. Ukrainian Mathematical Journal, 66 (8). pp. 1131-1151. ISSN 1573-9376

Vasuki, K. R. and Sharath, G. and Rajanna, K. R. (2011) On some identities of Ramanujan--Gollnitz--Gordon continued fraction. Notes on Number Theory and Discrete Mathematics, 17 (4). pp. 50-60.

Vasuki, K. R. and Rajanna, K. R. (2010) On a _2\varpsi_2 basic bilateral hypergeometric series summation formula. International Mathematical Forum,, 5 (13-16). pp. 745-753. ISSN 1314-7536

Vasuki, K. R. and Sharath, G. and Rajanna, K. R. (2010) Two modular equations for squares of the cubic-functions with applications. Note Mat., 30 (2). pp. 61-71.

Vasuki, K. R. and Rajanna, K. R. (2007) On certain continued fraction expansions for ratios of basic hypergeometric series. Proc. Jangjeon Math. Soc., 10 (2). pp. 153-159.

This list was generated on Sun Nov 19 02:34:53 2017 IST.